# SDR CHQA20130109010

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 30,225 hours, 24,629 cycles
- Engine: Rroyce AE3007A12
- Engine time: 18,433 hours, 20,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cover
- Part number: 12039715001
- Condition: Missing
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT, THE AIRCRAFT WOULD NOT PRESSURIZE IN AUTOMATIC OR MANUAL MODES.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE EXTERNAL GROUND CONNECTION VALVE COVER TO BE MISSING AND DEFERRED THE ITEM.  THE DEFERRAL WAS CLEARED ON 1/10/2013 WHEN THE EXTERNAL GROUND CONNECTION VALVE COVER WAS REPLACED.  OPERATIONAL CHECKS OF THE PRESSURIZATION WERE GOOD WITH NO FURTHER DEFECTS NOTED.
